# SDR ANCF20250609616

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N477AV
- Make and model: Airbus A320-214
- Aircraft serial: 5477
- Aircraft time: 30,436 hours, 24,234 cycles
- Engine: Cfmint CFM565B43
- Engine time: 27,359 hours, 26,121 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Indication Sys
- Condition: Faulted
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ENG HIGH VIB AT T/O AFTER THUSH LEVERS IDLE  FAULT  IND DISAPPEAR.  THIS REPORT ITEM IS DEFERREED IAW DMI/MEL 77-00-02-3 ITEM  CAT "C". REV 62 01-APR-2025 MCCAUTH. 477-TSR-2025-06-036 IAW TSM 77-00-00-810-867-A STEP 3A OPERATIONAL TEST EVMU WAS SATISFACTORY  TEST "OK"
